# SDR AALA202105319005

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 23,239 hours, 9,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS WILL NOT TURN OFF. FOUND EMERGENCY SWITCH DEPRESSED ON FORWARD FLIGHT ATTENDANTS PANEL. RELEASED SWITCH EMERGENCY LIGHTS EXTINGUISHED. OK FOR SERVICE.
